# SDR ABXA030109

- Difficulty date: March 5, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,186 hours, 27,098 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, GEAR UNSAFE LIGHT STAYED ILLUMINATED AFTER GEAR RETRACTION. RIGHT GEAR DOOR INDICATED. RECYCLED GEAR TWICE. LIGHT WENT OUT. INSPECTED RIGHT GEAR DOOR AND INDICATING SYSTEM COMPONENTS. NO DEFECTS NOTED. DOOR FAIRED ON GROUND WITH HYDRAULIC PRESSURE AND INDICATED NORMALLY. CLEANED STRIKER AND PROX. SWITCH. FOUND PROX. SWITCH WITH CAKED ON GREASE.
